Been prescribed Adderall for about 7 years now and my doctor is very strict about it

Alisha Ellison

New member
I have been prescribed Adderall for about 7 years now and my doctor is very strict about it and doesn't seem like he wants me on it at times but anyway...

The last few months every now and then my feet swell 3 times the size of normal and it is extremely painful and I know it is linked to my Adderall intake due to me not taking it for a few days then the first day I go back on my meds they swell up? I assume everyone will say "talk to your doctor" but I am wondering if it is a simple fix and he will prescribe me another drug to fix my feet issue or will he get me off my regular meds? I have become dependent on them sadly and wouldn't wanna risk not having it.
 

Alisha Ellison

New member
Someone once said something about heart diseases. One bad case happened like 3 months ago, then nothing at all for 2 months. Now this past month, it happened about every other day it seems.
 

Alisha Ellison

New member
Should I just tell my doctor "Hey, my feet has been screwed up lately" and not tell him about my suspicion of it being from my Adderall medications?

Maybe it is not from the Adderall but I am almost certain that Adderall is what has been causing it.
 

Axel Parker

New member
If you push your thumb on your swollen ankle, does it leave a dent for a while when you remove it?

Do you have to pee more frequently after going to bed (lying horizontally)?

That would be symptoms of an edema (swelling caused by too much water in the tissue). If it's not an edema- the swelling could be also an inflammation, though it would be peculiar if only the feet show an inflammation
 

Alisha Ellison

New member
If you push your thumb on your swollen ankle, does it leave a dent for a while when you remove it?

Do you have to pee more frequently after going to bed (lying horizontally)?

That would be symptoms of an edema (swelling caused by too much water in the tissue). If it's not an edema- the swelling could be also an inflammation, though it would be peculiar if only the feet show an inflammation

A big YES to the dent question. Feet are really bruised from the swelling.
 

Alisha Ellison

New member
Yes, I am not finding any of that information in my Googling of edema right now.

But after reviewing my warning and side effects label/data with my prescription, it did not mention swelling of the feet as a side effect/warning.

It got pretty bad the first time it happened and I went into the ER for it and the doctors couldn't give me an answer. They were really zero help at all.

I don't remember talking to the doctors much as I slept most of the visit after they gave me some pain killers due to me not sleeping for 24+ hrs from the feet pain. But my mom was extremely angry with the lack of treatment and knowledge they had.
 
Top